I've experienced severe headaches, disorientation, constant nausea, and flu-like symptoms (vomiting, fever, chills, sore throat, and diarrhea).I've had to talk to my employer about it because I have missed too many days of work, which has been embarrassing for me.

Particularly, the Cymbalta Withdrawal Forums, where we read stories and got advice from folks who've lived the same nightmare.

The bad news is that people have varying withdrawal symptoms for differing lengths of time.

However, some people have been successful at the tapering-off process and have enthusiastically shared their experiences.

If you're taking Cymbalta for depression, and are thinking of stopping your dosage, please read about my experience first.

Cymbalta worked wonders during my bout with depression.

After one year of taking it, things got a lot better for me and I was able to cope better with stressful situations.

My doctor and I planned to have me taper off the drug.

His plan was to have me take the 60 milligram capsules every other day for about three or four doses, and then reduce to 30 milligrams.

As things "got better," he said I should take the 30 milligram doses in larger intervals (every two days, every three days, etc.) until I could completely stop taking it.